# SDR 95ZZZW552

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Foot Stool
- Part number: 5753054501
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 93-21-08 PYLON FOOT STOOL FITTING INSPECTION, NR 2 POSITION WAS FOUND TO BE CRACKED APPROX .45 INCHES.  STOP DRILLED PER DOUGLAS TELEX REINSPECTION WEEKLY PER SB 57-99.
